MathSciNet Relay Station
MathSciNet bibliographic data
MR1088272 14J50 (14J29)
Corti, Alessio Polynomial bounds for the number of automorphisms of a surface of general type. Ann. Sci. École Norm. Sup. (4) 24 (1991), no. 1, 113–137.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement